# SDR AALA20011005

- Difficulty date: May 9, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 18 STRINGER 52R STRINGER CLIP IS CORRODED.  INSTALLED NEW STRINGER CLIP AT FRAME 18 STRINGER 52R PER SRM 51-72-10.  (M)
